Measure valued solutions to the spatially homogeneous Boltzmann equation without angular cutoff. Morimoto, Y., Wang, S., & Yang, T. J. Stat. Phys., 165(5):866–906, 2016.
Measure valued solutions to the spatially homogeneous Boltzmann equation without angular cutoff [link]Paper  doi  bibtex   
@article{MR3572500,
	Author = {Morimoto, Yoshinori and Wang, Shuaikun and Yang, Tong},
	Doi = {10.1007/s10955-016-1655-0},
	Fjournal = {Journal of Statistical Physics},
	Issn = {0022-4715},
	Journal = {J. Stat. Phys.},
	Mrclass = {35Q20 (35H20 35R06 76P05 82B40 82C40)},
	Mrnumber = {3572500},
	Number = {5},
	Pages = {866--906},
	Title = {Measure valued solutions to the spatially homogeneous {B}oltzmann equation without angular cutoff},
	Url = {https://doi.org/10.1007/s10955-016-1655-0},
	Volume = {165},
	Year = {2016},
	Bdsk-Url-1 = {https://doi.org/10.1007/s10955-016-1655-0}}
Downloads: 0